# SDR IPXA2025041394788

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,453 hours, 21,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW EXIT SIGN WAS FIXED ON ASSIGNED FAULT, EMERGENCY LIGHTING TEST NOW PASSES PER AMM 33-51-01-700-802. THIS CLOSES 2842014, PLACARD REMOVED.
